A Stefan problem for the heat equation subject to an integral condition
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 119-136.
@article{RSMUP_1985__73__119_0,
     author = {Comparini, Elena and Tarzia, Domingo A.},
     title = {A Stefan problem for the heat equation subject to an integral condition},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {119--136},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     zbl = {0576.35121},
     mrnumber = {799902},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__73__119_0/}
}
Comparini, Elena; Tarzia, Domingo A. A Stefan problem for the heat equation subject to an integral condition. Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 119-136. http://archive.numdam.org/item/RSMUP_1985__73__119_0/

[1] J.R. Cannon, The solution of the Heat Equation Subject to the Specification of Energy, Quart. Appl. Math., 21 (1963). | MR 160437 | Zbl 0173.38404

[2] N.I. Ionkin, Solution of a boundary value problem in heat conduction with a nonclassical boundary condition, Diff. Equation s, 13 (1977). | MR 603291 | Zbl 0403.35043

[3] J.R. Cannon - J. Van Der Hoek, The one phase Stefan Problem subject to the Specification of Energy, Jour. of Math. Anal. and Appl., 86 (1982). | MR 649871 | Zbl 0508.35074

[4] A. Friedmann, Free Boundary Problems for Parabolic Equations, I: Melting of Solids, Journal of Math. and Mec., 8, no. 4 (1959). | MR 144078 | Zbl 0089.07801

[5] B. Sherman, A. Free Boundary Problem for the heat equation with prescribed flux at both fixed face and melting interface, Quart. Appl. Math., 25 (1967). | MR 213104 | Zbl 0158.11904

[6] J.R. Cannon - J. Van Der Hoek, The existence of and a continuous dependence result for the solution of the heat equation subject to the specification of energy, Suppl. B.U.M.I., 1 (1981). | MR 641765 | Zbl 0538.35038

[7] D.G. Schaefer, A new proof of the infinite differentiability of the Free Boundary in the Stefan Problem, Jour. of Diff. Eq., 20 (1976). | MR 390499 | Zbl 0314.35044

[8] A. Fasano - M. Primicerio, Cauchy type free boundary problems for nonlinear parabolic equations, Riv. Mat. Univ. Parma, (4), 5 (1979). | MR 584232 | Zbl 0699.35148

[9] B. Sherman, Continuous Dependence and Differentiability Properties of the Solution of a Free Boundary Problem for the Heat Equation, Quart. Appl. Math., 27 (1970). | MR 509051 | Zbl 0191.39501

[10] A. Fasano - M. Primicerio, La diffusione del calore in uno strato di spessore variabile in presenza di scambi termici non lineari con l'ambiente, I, Rend. Sem. Mat. Univ. Padova, 50 (1973). | Numdam | MR 366241 | Zbl 0278.35046

[11] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and quasilinear equations of Parabolic Type, A.M.S. Tranl., 23 (1968). | MR 241822

[12] A. Fasano - M. Primicerio, Free Boundary Problems for Nonlinear Parabolic Equations with Nonlinear Free Boundary Conditions, J. Math. Anal. Appl., 72 (1979). | MR 552335 | Zbl 0421.35080

[13] A. Friedmann, Partial Differential Equation of Parabolic Type, Prentice Hall, Englewood Cliffs, N.J. (1964). | Zbl 0144.34903

[14] E. Comparini - R. Ricci - D.A. Tarzia, Remarks on a one-dimensional Stefan problem related to the diffusion-consumption model, to appear on Z.A.M.M. | MR 778023 | Zbl 0558.76092

[15] A. Fasano - M. Primicerio, General free-boundary problems for the heat equation, I, J. Math. Anal. Appl., 57, no. 3 (1977). | MR 487016 | Zbl 0348.35047